# SDR SCNA20131011178

- Difficulty date: September 19, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 43,407 hours, 16,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT NR 3 FLOOR STRAP CORRODED PANEL RACK.  FABRICATED NEW AFT CARGO LT NR 3 FLOOR STRAP.
